Jump to content
CrazyBoards.org

cymbalta withdrawal hell ...pls comfort or help or advise


Recommended Posts

i am just suffering the tortures of the damned here. hi all...OMG not able to believe this outrage

glad i found ya, really i am.

i been fighting on and off ADS which i was put on for pain conditions (not depression...but yeah, they then 'gave' me depression and anxiety ayhow ) for 15 years and my gp and i have decided we will no have to find another way (ie. get off them for once and for all...i have been on 12 diff types) as i cannot manage the crippling side effects on them. i am too sensitive for them. anowe, i was onyl on cyblata for 2 months (low dose) and quit two weeks ago...mid begin diagnosed with pneumonia pleuracy (i already have IC and IBS etc) ..and good god am i feeling like poop. brain zaps evey two seonds. crying spells that can last for hours. i have sickness. shaking. sweats. pains in chest. terrible anger. moods outbursts (i want to smack myself for it_; self loathing too,criying, suidicidal thoughts, rage, depression...i wanna know if this is forever.i put on 100 pounds in 6 months.i ahev to get off this junk.

also i wanna know if anyone else had eye/skull/head pain During cymbalta cos that is why i am coming off them; terible neck/eye/sinus/skull pain. terrible 'body' pain. muscle and joint pain. plus deepest despiar. i have pretty much felt all physical pain in my life and mental adn now emotional too. i think antidpresasnt have caused a lot of it. i am a vibrant, beautiful, clever young woman who is going thru it and intends to come out the he othr side.i did not fight this long to give up FFS!

but i have heard this will not end. that we are scarred like this this forever.

pls i need reassurance and love and help. i am in a terible way. it has all gone on too long and now i feel worse than ever xx i take omega three, God Bless you all xx

Link to comment
Share on other sites

drama-diva,

I had the eye/skull/head pain when I was taking my whole dose (120 mg.) of Cymbalta at once. It ceased when I split the dose into 60 mg. AM and 60 mg. PM.

Tommy

Link to comment
Share on other sites

thank you for that.

very hlepful. it came on about a week into treatment with 60mg cymbalta. then we reduced to 30 mg per day. then it eased a little. now i am off them it has come back with a vengence. i am wondering now if it is nothing to do wtih this virus thing i have and more to do with the dreaded ADS hene my question about the cymbalta in realtion to the eye/skull/head/scalp/sinus pain...

thanks Tommy

you re kind to tell me that

Link to comment
Share on other sites

I'm not coming off of Cymbalta until they pry it out of my cold, dead hands... well okay, if they find a similar med to put me on, I'll entertain that idea.

The docs tried to take me off of it, and within 48 hours of merely cutting back from 60mg to 30mg, I got horrible rebound depression. That wasn't the worst of it, though... like you, I also got drenching sweats... mainly in the night. I couldn't fall into deep sleep at all. I just dreamt the entire night, vividly, realistically, and soaking my beddings, right down to the mattress, in sweat. I upped my dose back to 60mg before the pdoc told me to.

It was just horrible.

And I'm surprised to hear that you gained weight on it... a vast majority of people see no effect, or moreso, seem to lose their appetite (along with their weight).

Fortunately I never had pain on Cymbalta (though my dosage is only 60mg). Remember that antidepressants, in some people, can wreak more havoc than they fix. No drug is right for everybody.

Cymbalta essentially causes your brain to flood with serotonin (and norepinephrine, FWIW), and the serotonin will go every which way hitting every receptor in sight. We've got many types of serotonin receptors, and not all are considered "good guys" in the fight against depression.

You might want to speak with your doc about adding a "selective serotonin blocker" antidepressants to counteract the bad effects of Cymbalta. The ones out in the US market, Serzone (nefazodone), Desyrel (trazodone), and Remeron (mirtazapine) work by blocking some of the serotonin receptors in your brain. Not all, just some... some serotonin receptors aren't good for some people. That's why the drugs I mentioned work as antidepressants.

My personal experience is that Cymbalta didn't do anything for me until my psychiatrist added trazodone to my meds (now I take Remeron w/Cymbalta instead since for some reason it helps deepen my sleep).

I know that you probably don't want to add yet another med to your situation, so you and your doctor need to discuss all the suggestions.

Link to comment
Share on other sites

hi thanks for your...thoughts.

i dont think you understood my post, if i am honest.

i said that i am not taking any medication at all.

and that what i am going thru is withdrawal...SNRI withdrawal. Cymbalta is the wrost for that.

i wanted advice and reassurance as to what was going on and how much longer it would be like this.

i will stick out the suicidal depression and the crying screaming and sweats and all the physical pain just to get off this pernicious poison. i feel really mad about being put on it.

Pls only respond if you answer my post, it is really frsutrating to get your hopes up then realize you havent been understood properly

i am living in hell, hell....i cant focus, i am crying, screaming, sweating,shaking, my head is exploding, i am worried, vomiting, diarrhoea, joint pains, unhappy, ill...and yes, i put 99% of that all down to ADs over the years and what they ahev done to me.

Link to comment
Share on other sites

diva--

I'm sorry if you didn't find my reply too informative. But thank you for letting me notice that you're totally off Cymbalta and not just coming off of it.

http://www.crazyboards.org/forums/index.ph...mp;#entry243576

^^^There's a similar thread on here, some people are suggesting that benzodiazepines and/or Benadryl help with Cymbalta w/d.

Link to comment
Share on other sites

actually, i went from 15mg...to nothing....but after a time on that dose...corr, did anyone read my post???? LOL

no , seriously, it is going a bit better now, the zaps are about evety minute not every two seconds, yesterday i smiled once or twice, i only cried once briefly...i am taking benydryl and have valium on hand.

ps. vey interesting. i did NOT have pneumonia...results came back...all the symptoms apart from the coughing and etc were casued by the CYMBALTA> all of them. check that out. i went on them and within 2 days was incapacitated with facial/head pain/temperature/depression/general illness/blurred vision . i still am but i am getting off of it now. after two weeks i think it is beginning to slow.i think. i hope.

i have abdominal troubles and pain still , i go to the loo every two seconds! i have head and eye pain, i am wobbly and unsure and volatile, but wowee...cymbalta has badly badly badly upset my whole system

check that out friends xx

thank you for your continued kindness and support. i appreciate that people care even if they are across the world!

ps anyone else get bloating coming off them? i have put on 15 pounds in one week. not good as i am on a diet to get rid of the 100 pounds effexor put on.had lost 30 pounds now put 15 back on. my fingers and hands are swollen up like balloon.s. my pdoc says it is part of with WD. how interesting. how crap!

Link to comment
Share on other sites

Guest PAIN IN PA

hi thanks for your...thoughts.

i dont think you understood my post, if i am honest.

i said that i am not taking any medication at all.

and that what i am going thru is withdrawal...SNRI withdrawal. Cymbalta is the wrost for that.

i wanted advice and reassurance as to what was going on and how much longer it would be like this.

i will stick out the suicidal depression and the crying screaming and sweats and all the physical pain just to get off this pernicious poison. i feel really mad about being put on it.

Pls only respond if you answer my post, it is really frsutrating to get your hopes up then realize you havent been understood properly

i am living in hell, hell....i cant focus, i am crying, screaming, sweating,shaking, my head is exploding, i am worried, vomiting, diarrhoea, joint pains, unhappy, ill...and yes, i put 99% of that all down to ADs over the years and what they ahev done to me.

Link to comment
Share on other sites

Guest PAIN IN PA

DRAMA DIVA I'M WITH YOU! I HAVE GONE COLD TURKEY AND I HURT SO BAD. I'D SAY IT'S ABOUT TWO WEEKS NOW - NO SUICIDAL THOUGHTS OR CRYING FITS - ALTHOUGH GOOD LORD RUN FIR THE HILLS WHEN YA TICK ME OFF!!! I FEEL LIKE I HAVE TO TRY AND FOCUS WHEN I TURN MY ATTENTION ELSEWHERE; MY HEAD IS HEAVY, FUZZY AND CAN'T FOCUS, NAUSEA IS WITH ME EVERY SECOND. A FRIEND TURNED ME ON TO "DIGESTIVE ADVNATAGE" ONCE DAILY FOR IBS. YES, CAN YOU BELIEVE THEY PUT ME ON THIS CRAP TO HELP ME CRAP, INSTEAD I FEEL LIKE CRAP! BUT THIS STUFF HELPS WITH THE NAUSEA, IBS. I COULD SCREAM THE DOCTOR DIDN'T KNOW ABOUT THIS AND DIDN'T SUGGEST IT INSTEAD THEY GET YA HOOKED ON STUFF THAT CAN KILL YA!

I'M AM SO WITH YOU.

Link to comment
Share on other sites

  • 3 weeks later...
Guest bananna

diva--

I'm sorry if you didn't find my reply too informative. But thank you for letting me notice that you're totally off Cymbalta and not just coming off of it.

http://www.crazyboards.org/forums/index.ph...mp;#entry243576

^^^There's a similar thread on here, some people are suggesting that benzodiazepines and/or Benadryl help with Cymbalta w/d.

Drama.....I feel exactly the way you do. I feel like I want to give up! Let me know if anything has helped you.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...